# SDR DALA1011570661

- Difficulty date: April 25, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Fitting
- Condition: Mismanufactured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 06-070332-03 AD, FOUND 2 EA INCOMING PILOT HOLES MARKED 2 & 5 ON SUPPORT FITTING PN 012N8888-4 NOT CLEANED UP & DO NOT ALIGN W/ RT WING FRONT SPAR LWR CHORD AND SKIN.  ACCOMPLISHED ER/A 482133-14AD REF ORIG AT ST AEROSPACE SAT REF NON ROUTINE 145948. (DL757101338)
